On some formulas for the index of linear bounded operator
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (2009), pp. 3-9 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

We consider the linear bounded operator in infinite dimensional separable Hilbert space satisfying some conditions. We prove formulas that can be used to calculate the index of this operator.
Keywords: operator, index, trace, absolute norm.
@article{UZERU_2009_3_a0,
     author = {I. G. Khachatryan},
     title = {On some formulas for the index of linear bounded operator},
     journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
     pages = {3--9},
     year = {2009},
     number = {3},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/UZERU_2009_3_a0/}
}
TY  - JOUR
AU  - I. G. Khachatryan
TI  - On some formulas for the index of linear bounded operator
JO  - Proceedings of the Yerevan State University. Physical and mathematical sciences
PY  - 2009
SP  - 3
EP  - 9
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/UZERU_2009_3_a0/
LA  - en
ID  - UZERU_2009_3_a0
ER  - 
%0 Journal Article
%A I. G. Khachatryan
%T On some formulas for the index of linear bounded operator
%J Proceedings of the Yerevan State University. Physical and mathematical sciences
%D 2009
%P 3-9
%N 3
%U http://geodesic.mathdoc.fr/item/UZERU_2009_3_a0/
%G en
%F UZERU_2009_3_a0
I. G. Khachatryan. On some formulas for the index of linear bounded operator. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (2009), pp. 3-9. http://geodesic.mathdoc.fr/item/UZERU_2009_3_a0/

[1] B.V. Fedosov, “Index Theorems. Partial Differential Equations”, Itogi Nauki i Tekhniki, 8, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., M, 1991, 165–275 (in Russian) | MR

[2] N.I. Akhiezer, I.M. Glazman, Theory of Linear Operators in Hilbert Space, Nauka, M, 1966 (in Russian)

[3] I.C. Gohberg, M.G. Krein, Introduction to the Theory of Linear Nonself-Adjoint Operators, Nauka, M, 1965 (in Russian) | MR

[4] V.B. Lidskii, “Nonselfadjoint Operators with a Trace”, DAN SSSR, 125:3 (1959), 485–488 (in Russian) | MR

[5] L.A. Lusternik, V.J. Sobolev, Elements of Functional Analysis., Nauka, M, 1965 (in Russian) | MR

[6] I.G. Khachatryan, “On the Inversibility of some Furier Type Integral Operators”, Uchenie Zapiski EGU (Proceedings of the YSU), 2004, no. 2, 3–6 (in Russian)

[7] I.G. Khachatryan, “On a Trace Formula”, Izvestia AN Arm. SSR, Matematika, 20:1 (1985), 41–52 (in Russian) | MR | Zbl

[8] V.A. Marchenko, Sturm-Liouville Operators and Applications., Naukova Dumka, Kiev, 1977 (in Russian) | MR | Zbl

[9] Z.S. Agranovich, V.A. Marchenko, The Inverse Problem of the Scattering Theory., Kharkov, 1960 (in Russian)